# SDR DHL9770132C

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON UNDERSIDE OF INBOARD FLANGE OF SEAT TRACK LBL 45 BS 560 TO 640.  INSTALLED NEW TRACK LBL 45 FROM BS 480 TO 590 PER SRM 53-10-5, SPLICE 17 LONG.  REMOVED LIGHT CORROSION ON UNDERSIDE OF INBOARD FLANGE TRACK LBL 45 FROM BS 590 TO 670 PER SRM 51-10-6.  MATERIAL REMOVED .005 WAS WITHIN LIMITS PER SRM 53-10-1,      NR3661.
